# SDR CA041229002

- Difficulty date: December 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 19,904 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 32200022
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THERE WAS A NOISE FROM THE NOSE GEAR AND WAS DIFFICULT TO TAXI. ON INSPECTION,BOTH NOSE WHEEL TIRES WERE FLAT. COMPANY SAFETY REG REQ. FDR C/B PULLED. BOTH NOSE WHEELS REPLACED. CONDUIT BRACKET REPAIRED. BURST TIRE INSPECTION CARRIED OUT PER AMM 05-51-15. DFDR REPLACED.
